# SDR SWAA2021081577730

- Difficulty date: May 12, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT ACB BS767 -787 RBL22 WL159. / REMOVED AND REPLACED ON FWD SHIELD AT ACB FROM BS767-787 RBL22-WL159 PO #761893/1 IAW SRM 51-40-02 AND DWG 146A0081
